# SDR WVE2003F00001

- Difficulty date: January 10, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N427FX
- Make and model: Lear 45LEAR
- Aircraft serial: 163
- Engine: Garrtt TFE731*
- System (JASC): 2110 · Cabin Compressor System
- Part: Bracket
- Part number: 135155033
- Condition: Cracked
- Location: A/C Compressor
- Part time: 1,067 hours, 810 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1200 HOUR MAINTENANCE CHECK THE AIR CONDITIONER COMPRESSOR MOUNT BRACKET WAS FOUND CRACKED.
